# SDR UALA2011071903671

- Difficulty date: July 18, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,428 hours, 22,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL BETWEEN FLOORBEAM BS 310.5 AND 324 RBL 36.2 CORRODED (NR2809N00113).  MAJOR REPAIR ACCOMPLISHED:  FABRICATED NEW SUPPORT CHANNEL IAW EO RESTT1450 FROM .125" THICK 7075-T6 CLAD AND B757 GNMM SAMPLE 1-0-0-023.  TREATED AND PRIMED AND TOPCOATED IAW B757 SRM.  REMOVED AND FABRICATED NEW SUPPORT CHANNEL SHIM AND INSTALLED NEW SUPPORT CHANNEL SHIM IAW B757 SRM.
